MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 50 MM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 50 MM LENGTH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Erosion (1750); Osteolysis (2377)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent left hip revision approximately 1-year post implantation due to significant bone loss resulting in loosening of the cup.No additional information on the reported event.
 
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: 00625006520- bone screw self-tapping 6.5 mm dia.20 mm length- 64615051; 00625006520- bone screw self-tapping 6.5 mm dia.20 mm length- j6963834; 00625006540- bone screw self-tapping 6.5 mm dia.40 mm length- j6923630; 00625006525- bone scr 6.5x25 self-tap- j6925770; 110010267- g7 osseoti multihole 58mm g- 7121443; 31-323240- 3.2mmx40mm rnglc+ acet drl bit- 614350; ep-200152- act artic e1 hip brg 28x46mm- 735920; 110024465- g7 dual mobility liner 46mm g- 492650.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2022 - 00235; 0002648920 - 2022 - 00236; 0002648920 - 2022 - 00237; 0002648920 - 2022 - 00238.Customer has indicated that the product will not be returned to zimmer biomet for investigation, requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 50 MM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15877506
Report Number0002648920-2022-00234
Device Sequence Number12134138
Product Code LPH
UDI-Device Identifier00889024119857
UDI-Public(01)00889024119857(17)271031(10)63794457
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00625006550
Device Lot Number63794457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale